Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

HRT Evorel Patches

(2 Posts)
Lorraine46 Fri 27-May-16 21:51:50

Hi there.

Have had a total abdominal hysterectomy 7 weeks ago (all reproductive organs removed) due to 6.6lb cyst/fibroid. Recovering well from operation but around 5 weeks ago started experiencing really bad menopausal symptoms i.e. hot flushes, terrible interrupted sleep, night sweats, moodiness, etc.

Doctor has put me on Evorel (oestrogen only) 50 patches 3 1/2 weeks ago and I feel terrible. The worse thing is the absolute zombie like tiredness. Honestly feel like I've been drugged, mood is very low and feel really weepy. Am sleeping better, and not really getting any hot flushes. Yesterday I felt so bad that I felt like ripping the blummin patch off. Should I stay with it and hope it gets better? I'm only 46 by the way and just wonder if anyone else is struggling like this.

Thanks for reading guys. any comments much appreciated

PollyPerky Fri 27-May-16 21:55:41

Have answered your post on the other thread- go back to the drs.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now